Volume 7, Issue 6, December 2019
Applications of the Moore-Penrose Generalized Inverse to Linear Systems of Algebraic Equations
Asmaa Mohammed Kanan, Asma Ali Elbeleze, Afaf Abubaker
Pages: 152-156     Published Online: Nov. 18, 2019
DOI: 10.11648/j.ajam.20190706.11
Abstract | Full-Text PDF (199KB)
View 365                 Downloads 156
Boundary Value Problems of Nonlinear Variable Coefficient Fractional Differential Equations
Badawi Hamza Elbadawi Ibrahim, Qixiang Dong, Zhengdi Zhang
Pages: 157-163     Published Online: Dec. 30, 2019
DOI: 10.11648/j.ajam.20190706.13
Abstract | Full-Text PDF (222KB)
View 286                 Downloads 176
Stability and Hopf Bifurcation Analysis of Delayed Rosenzweig-MacArthur Model with Prey Immigration
Gang Zhu, Chunyan He
Pages: 164-176     Published Online: Dec. 30, 2019
DOI: 10.11648/j.ajam.20190706.14
Abstract | Full-Text PDF (404KB)
View 292                 Downloads 95
On Transmuted Type II Generalized Logistic Distribution with Application
Femi Samuel Adeyinka
Pages: 177-182     Published Online: Dec. 31, 2019
DOI: 10.11648/j.ajam.20190706.15
Abstract | Full-Text PDF (362KB)
View 315                 Downloads 127
(This article belongs to the Special Issue On Transmuted Family of Distributions with Applications )
Browse journals by subject